# SDR 98FDEA00080

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 750860
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

GEN 3 OFF LIGHT ON CLIMBOUT VOLTS O/FREQ 400,1 RESET ATTEMPTED.  SEE PREVIOUS.  PERFORMED T/SHOOTING PE.  3-13 WAS OPEN.  REMOVED AND REPLACED NR 3 IDG PER MM 24-21-02.  RUN ENGINE CHECKED OPERATION OF NR 3 IDG, FOUND NORMAL PER JRH MD-11.
